Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms fishin

Posted by KXo on November 7, 2003, at 10:09:39

In reply to Re: zoloft withdrawal symptoms, posted by fishin on November 6, 2003, at 20:46:10

When I had the zaps for the first time I felt very stressed! They made me feel very bad and I could not do many things like working or studying, so preocupied I was. I just could not stop thinking about it.
After that when I had them for the 2nd and 3rd time I became much more traquil because I knew they would go away soon and I was able to do what I had to.
KXo

> I'm stopping Zoloft because I have had a difficult time losing weight. I originally gained the weight while on Paxil, since then I have quit Paxil and begun working out and eating very well. This has been going on for a long time and I have still found myself unable to lose the "paxil pounds". So I'm sick of it, I'm tired of being overmedicated and overweight. I decided to get off of zoloft and take xanax if I need it for anxiety. These "zaps" are ridiculous though, I'm only 21 and I have a lot on my plate with school and work...it's really quite a stress.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KXo thread:5582
URL: http://www.dr-bob.org/babble/20031105/msgs/277441.html